# SDR TWAA9810709

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, A DYE CHECK SHOWED A ONE INCH CRACK IN LOWER FLANGE OF LONGERON 13R, AT FASTENER AT STA 965 FORMER FRAME.  REMOVED CRACKED SECTION OF  LONGERON 13R.  INSTALLED NEW SECTION OF LONGERON AND INCORPORATED LONGERON SPLICE REPAIR PER SRM 53-02.  ACFT TT:  77,783 HOURS.  ACFT TC:  84,471.  (X)
